Hi. I have had h pylori for a while I was prescribed the treatment of lansoprazole clarithromycine and amoxicillin ... I suffer from panic disorder. My type of panic attacks are from feeling different. I can't drink I can't take me da I can't feel different. A simple light headed Ness from a sinus infection makes me feel off and causes anxiety. I finally got a friend to come for the weekend so I can start treatment and within the hour I started to feel like it was a bit difficult to swallow but not effecting my breathing. Then my taste was like medicine and pasty... I then looked at my tongue and it was huge and swollen. I chose to not take the second dose. After reading in all the medications I feel like maybe the clarithromicyn is what is causing the side effects. If I'm allergic to it is there not her treatment or is there any natural treatments? I am tired of the pain and aches and swollen stomach. I eat different so it's contained but I don't want it leading to ulcers or worse ... stomach cancer. I'm terrified and it's giving me anxiety
H pylori treatment... I suffer from anxiety and now had a side effect from treatment?
Question posted by stkrg on 3 April 2016
Last updated on 4 March 2020
The Amoxicillin has penicillin which many are allergic to.
I’m on clarithromycin & metronidazole with omeprazole because of my allergy to Amoxicillin
Allergic reaction are very rare I on these drugs.
This combo is more tolerable too.
Just watch what you eat.
How are you feeling ? I know your post is old . I agree I went from a very active person to feeling fatigued, loss of strength , tired and even a fast heart, along with all the GI symptoms. I just started treatment . Hopeful I’ll feel better .
Hi, I am being treated for H-pylori with Clarithromycin, Flagyl, and Omeprazole It made me so sick. They called in Ondansetron (Zofran) ODT 8 MG. It saved me. One side effect of this is that it totally relaxes you. When I take my evening dose I sometimes fall asleep trying to watch tv! So I wonder if that would help you. You dissolve them on your tongue.
As far as natural treatment I am also taking two capsules of Mastic Gum each morning. I put 10 drops of Theives essential oil in a capsule with some carrier oil. I have ordered the actual chewing gum of Mastic Gum from Amazon.
This stuff is so confusing. I was tired, achy, weak and some times could hardly function. The gastroenterologist said those were not symptoms. WRONG! The more I read about it the more I believe it is the cause of me being miserable for months.
Hope this helps. Google essential oils for H-pylori and Mastic gum. I'm still researching.
stkrg; PLEASE CALL YOUR DOCTOR TODAY AND LET THE DOCTOR KNOW WHAT IS GOING ON. there is no natural pill that well take care of this and if you're not treated it is only going to get worse. this sounds more like an allergic reaction to the Clarithromycin your doctor needs to know this. for something like this you do not need a naturopath or chiropractor you need your MD please give them a call and see what the doctor needs to change the medication or the way you're taking it.
Hi stkrg - I'm worried about taking the triple treatment for the same reason. I don't suffer from severe anxiety though have a hard time taking meds because changes to my body make me feel nervous sometimes though not all the time. I've never taken clarithomycine but I have taken amoxicillin and that has previously made my heart beat faster, jittery and nervous for the first hour or so then it went away. May be that's causing the anxiety? I've sent my gastro doctor a note to see if I'm ok to take such a high dose of amoxicillin if I've had some issues in the past. While I wait to hear from him, I'm following up with a chiropractor who runs a wellness center in my area to see if there's anything more natural that I can try. Already had my first consultation last week and we start treatment this week. Online people claim that Mastic Gum, probiotics, etc can get rid of h pylori but who knows if that works.
I'm going to give the naturopath a quick try and see if my symptoms improve. if not, I'll just take the meds because my symptoms - mainly loss of appetite, bloating, feeling constantly full, and sometimes nausea - are bothersome. My symptoms came on very suddenly but my doc immediately identified that I have h pylori. Ugh, can't wait to feel well again!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.